Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"A New Second Order Numerical Scheme for Solving Forward Backward Stochastic Differential Equations with Jumps"
written by Hongqiang Zhou, Yang Li, Zhe Wang,
published by Applied Mathematics, Vol.7 No.12, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top